|Authors:||Jovanović, Božidar||Affiliations:||Mathematical Institute of the Serbian Academy of Sciences and Arts||Title:||Nonholonomic left and right flows on Lie groups||Journal:||Journal of Physics A: Mathematical and General||Volume:||32||Issue:||47||First page:||8293||Last page:||8302||Issue Date:||26-Nov-1999||Rank:||M21||ISSN:||0305-4470||DOI:||10.1088/0305-4470/32/47/308||Abstract:||
Nonholonomic systems on Lie groups with a left-invariant Lagrangian and a right-invariant nonintegrable distribution are studied. A method for construction of the first integrals is given. It is applied to three-dimensional Lie groups and to the four-dimensional nonholonomic rigid body motion. New integrable problems with an invariant measure are obtained.
Show full item record
checked on Dec 6, 2023
checked on Dec 7, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.